# SDR ASAA0380142

- Difficulty date: February 22, 2003
- Submitted: May 1, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5751 · Ailerons
- Part: Panel
- Part number: 9957968501
- Condition: Cracked
- Location: Aileron Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, RIGHT AILERON HINGE PANEL NR 3 IS CRACKED AT DRAIN HOLE.  STOP DRILLED CRACK AND VERIFIED CONTAINMENT BY EDDY CURRENT INSPECTION PER SRM 51-01.  (M)
